| Model Number |
5001102 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/03/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The international distributor ((b)(6)) reported an issue their customer encountered with the mps delivery set upon setting up for a procedure.The report stated that the clinical staff observed white particulate matter in the arrest cassette.The report stated another delivery set was used to complete the procedure.There were no patient complications reported as a result of the alleged event.The delivery set will be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Visual examination of the complaint sample confirmed the presence of the small piece of plastic in the aa cassette.A scar has been issued to the supplier.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.